Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2013, Volume 453, Number 5, Pages 486–488 (Mi dan24353)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Weighted estimates for a class of sublinear operators

D. V. Prokhorova, V. D. Stepanovb

a Computing Center, Far East Branch, Russian Academy of Sciences, ul. Kim Yu Chen 65, Khabarovsk, 680000 Russia
b Peoplesí Friendship University of Russia, ul. MiklukhoMaklaya 6, Moscow, 117198 Russia

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 12-I-OMN-01
12-II-SO-01M-002
Russian Foundation for Basic Research 12-01-00524
12-01-00554


DOI: https://doi.org/10.7868/S0869565213350065


English version:
Doklady Mathematics, 2013, 88:3, 721–23

Bibliographic databases:

Received: 12.04.2013

Linking options:
  • http://mi.mathnet.ru/eng/dan24353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Prokhorov, V. D. Stepanov, “Weighted inequalities for quasilinear integral operators on the semi-axis and applications to Lorentz spaces”, Sb. Math., 207:8 (2016), 1159–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. D. Stepanov, G. E. Shambilova, “Boundedness of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 57:5 (2016), 884–904  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. D. V. Prokhorov, “On a class of weighted inequalities containing quasilinear operators”, Proc. Steklov Inst. Math., 293 (2016), 272–287  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. A. Kalybay, R. Oinarov, “Bounds for a class of quasilinear integral operators on the set of non-negative and non-negative monotone functions”, Izv. Math., 83:2 (2019), 251–272  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. L. V. Ksanfomality, L. M. Zelenyi, V. N. Parmon, V. N. Snytnikov, “Hypothetical signs of life on Venus: revising results of 1975–1982 TV experiments”, Phys. Usp., 62:4 (2019), 378–404  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    6. A. A. Kalybay, “Weighted estimates for a class of quasilinear integral operators”, Siberian Math. J., 60:2 (2019), 291–303  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021